# SDR MASA200700005

- Difficulty date: January 2, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N77181
- Make and model: Cndair CL6002B19
- Aircraft serial: 7181
- Aircraft time: 24,232 hours, 19,171 cycles
- System (JASC): 3418 · Stall Warning System
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7283 ORD - STALL FAIL CAUTION.  MX TROUBLESHOT AND SYSTEM, OPS CK NORMAL.
